An empirical study of statistical properties of Choquet and Sugeno integrals

Abstract : This paper investigates the statistical properties of the Choquet and Sugeno integrals, used as multiattribute models. The investigation is done on an empirical basis, and focuses on two topics: the distribution of the output of these integrals when the input is corrupted with noise, and the robustness of these models, when they are identified using some set of learning data through some learning procedure.
Type de document :
Article dans une revue
IEEE Transactions on Fuzzy Systems, Institute of Electrical and Electronics Engineers, 2008, 16 (4), pp.839-850. 〈10.1109/TFUZZ.2008.917295〉
Liste complète des métadonnées

Littérature citée [33 références]  Voir  Masquer  Télécharger

https://halshs.archives-ouvertes.fr/halshs-00445168
Contributeur : Michel Grabisch <>
Soumis le : jeudi 7 janvier 2010 - 17:11:51
Dernière modification le : mercredi 23 mai 2018 - 17:58:09
Document(s) archivé(s) le : vendredi 18 juin 2010 - 00:34:04

Fichier

ieeetfs06.pdf
Fichiers produits par l'(les) auteur(s)

Identifiants

Collections

Citation

Michel Grabisch, Éric Raufaste. An empirical study of statistical properties of Choquet and Sugeno integrals. IEEE Transactions on Fuzzy Systems, Institute of Electrical and Electronics Engineers, 2008, 16 (4), pp.839-850. 〈10.1109/TFUZZ.2008.917295〉. 〈halshs-00445168〉

Partager

Métriques

Consultations de la notice

381

Téléchargements de fichiers

396